# SDR ASAA2019020828388

- Difficulty date: February 8, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 45,721 hours, 13,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A52136
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA BS270 HAS AREAS OF CORROSION LBL 12 TO RBL 12. GROUNDED - YES. REMOVED CORR FROM FWD WET AREA BS 270 BETWEEN LBL 12 AND RBL 12, FOUND TO BE OUT OF LIMITS IAW SRM 53 10 51 1A 1 REPAIRED BS 270 BETWEEN LBL 12 AND RBL 12 IAW EA 800 53EA 21263 W 1 O .050 R .015 L 24. D .035.
